# SDR SWAA201805161645

- Difficulty date: March 18, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A81817
- Condition: Corroded
- Location: Bs 787-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER MAIN SILL NUTPLATE STRAP CORRODED BETWEEN BS 787 TO 793.  R & R THE STRAP IAW SRM & DWG.
